Fibromatoses in childhood: the desmoid/fibromatosis complex.

Journal Article (Review)

Full Text

Duke Authors

Cited Authors

  • Dormans, JP; Spiegel, D; Meyer, J; Asada, N; Alman, BA; Pill, SG; Himelstein, B; Womer, R

Published Date

  • August 2001

Published In

Volume / Issue

  • 37 / 2

Start / End Page

  • 126 - 131

PubMed ID

  • 11496351

International Standard Serial Number (ISSN)

  • 0098-1532

Digital Object Identifier (DOI)

  • 10.1002/mpo.1181

Language

  • eng

Conference Location

  • United States